MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION ADVANIX BILIARY; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00532190
Medical Device Problem Codes Break (1069); Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1 (initial reporter facility name): the initial reporter facility name is (b)(6).Block h6: imdrf device code a0401 captures the reportable event of guide catheter break.
 
Event or Problem Description
It was reported to boston scientific corporation that an advanix biliary stent was to be implanted in the common bile duct to treat gallstones during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2025.Prior to the procedure, upon opening the package and outside the patient, the sheath was observed to be abnormally kinked.The physician applied minimal force, which resulted in immediate damage to the product.The procedure was completed using another of the same device.There were no patient complications reported as a result of this event.The patient condition following the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block e1 (initial reporter facility name): the initial reporter facility name is the (b)(6).Block h6: imdrf device code a0401 captures the reportable event of guide catheter break.Block h11: the advanix biliary stent was not returned for evaluation.Therefore, product analysis could not be performed.However, the documentation provided includes photographs of the stent.A media analysis was performed where it can be observed that the stent damaged.Media analysis could not confirm the reported event of catheter guide break and catheter guide kinked.Based on the available information (and in the absence of device return), the root cause of the reported clinical observations cannot be established.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block e1 (initial reporter facility name): the initial reporter facility name is (b)(6).Block h6 device code has been corrected.Block h6: imdrf device code a0406 captures the reportable event of stent kinked.Block h11: the advanix biliary stent was not returned for evaluation.Therefore, product analysis could not be performed.However, the documentation provided includes photographs of the stent.A media analysis was performed where it can be observed that the stent damaged and kinked.Media analysis could confirm the reported event of stent kinked as it was observed on the photo wherein the stent is damaged and kinked.However, without proper evaluation of the device it remains unknown the most probable causes that contributed to the event.There is not enough evidence to determine if the reported event was related to the device manipulation of the physician during the procedure or related to a device malfunction.Taking all available information into consideration, the most probable cause of the reported event is cause not established.

Brand Name
ADVANIX BILIARY
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key22580866
Report Number3005099803-2025-03525
Device Sequence Number7082504
Product Code FGE
UDI-Device Identifier08714729786986
UDI-Public(01)08714729786986(17)261023(10)35130054
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K101786
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00532190
Device Catalogue NumberM00532190
Device Lot Number0035130054
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer08/01/2025
12/26/2025
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date08/20/2025
01/20/2026
Date Device Manufactured10/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexFemale
Patient Weight51 KG